Some painkillers should stay far away from the day afterwards.
Do you go in with Ibux the day after a night with a little too much alcohol? Then you gamble with your body.
Division of Drug Research at the National Institute of Public Health, Jørg Mørland, warns against using pain medication like Ibux and Aspirin the following day.
Even the most “innocent” painkillers Paracet, you should, according to Mørland, rule away after a damp evening.
– We absolutely warn Ibux and Globoid. The same with Aspirin. Perhaps it’s okay to use Paracet, but to be on the safe side, we warn against this too, “says Jør Mørland to click. no.
Taking painkillers afterwards can increase the risk of bleeding in your stomach.
– Blood plates are greatly reduced the day after that. Taking pain relievers reduces these additional ones, which increases the risk of bleeding. Drinking for several days is just based on this, explains Mørland.
Also read: Make-up fill-up
Alcohol can in itself increase the risk of a number of small bleeding events, especially in the stomach and intestines. Many painkillers also increase the bleeding risk. Together they are not a good combination.
– There is an even greater risk of bleeding if you mix painkillers with alcohol. It will be a strong collaboration and it increases the risk of particular gastrointestinal bleeding. It may go well many times, but you never know when it’s not going well anymore. It seems so frequent that we warn against it, “says the doctor.
– Two Ibux and fullness are not a good combination. To be on the safe side, do not forget to take the pills and suffer from it. I think I’d rather prefer this than to expose myself to the risk of stomach bleeding, “says Mørland.
Such bleeding is usually not life-threatening, but deaths still occur. An accurate statistics of how many people die of bleeding due to pain relievers associated with alcohol are difficult to drive.
Blood in the stool
In particular, shortening of strength for several days in a row is not a good precursor to the use of analgesics.
How do you notice bleeding?
– Blood in the stool, but many do not notice the blood in the stool when it is dark. After three days of filling, the individual likes to take painkillers and they feel relaxed and miserable. Then they come to the doctor who reveals a blood percentage that is 60 to 70 percent of the norm, “says Mørland.
The risk of brain bleeding may also increase after a large intake of alcohol in a short period of time.
– Drinking for three days will increase your risk of bleeding, and you will not be able to get a cerebral hemorrhage if you already have a defect before. Both alcohol and other drugs can cause weaknesses that you already have. Also, getting a stroke after three days of filling is something they recorded early in Finland, says Mørland.
Even though painkillers will probably increase the risk of bleeding the day, it does not necessarily always have to be done, emphasizes Mørland.
– But you never know when it’s okay, says the doctor and the divisional director.
Paracet is okay
Not all doctors will go as strong as Mørland.
– The paracet is quite okay the following day, says Nina Lindstad, specialist in general medicine.
Lindstad, however, resempts to ingest painkillers containing acetyl calisal, ie Globoid and Dispril, the following day.
– If you are dehydrated and have a little promille you should not take painkillers like Ibux, says Lindstad to click. no.
That taking the painful day then increases the risk of bleeding is something Lindstad has never seen anything in his practice as a doctor.
– I have never seen stomach ulcers that appear because of this, so it’s probably most in theory that there is a risk, says the doctor..